Growth of Logarithmic Derivative of Meromorphic Functions

  • Zinelaâbidine Latreuch
  • Benharrat Belaïdi

Abstract

In this paper, we give some estimations about the growth of logarithmic derivative of meromorphic and entire functions and their applications in the theory of differential equations. We give also some examples to explain the sharpness of our results.
Published
2013-12-01
How to Cite
Latreuch, Z., & Belaïdi, B. (2013). Growth of Logarithmic Derivative of Meromorphic Functions. MATHEMATICA SCANDINAVICA, 113(2), 248-261. https://doi.org/10.7146/math.scand.a-15571
Section
Articles